Conference publications

The note on the upper dound of the mode nember of Gaussian mixture

Aprausheva N.N., Mollaverdi N.

Russia, Moscow

"Математика. Компьютер. Образование". Cб. трудов XII международной конференции. Под общей редакцией Г.Ю. Ризниченко Ижевск: Научно-издательский центр "Регулярная и хаотическая динамика", 2005. Vol. 2, 466pp. Pp. 490-492.

The mixture of normal distributions (2≤k<∞) with equal covariance matrixes and with various vectors of average values is considered. For k≥3 it is specified the theorems on the upper bounds of the mode number.

© 2004 Designed by Lyceum of Informational Technologies №1533